Semigroup C*-algebras of ax + b-semigroups

Li, X. (2016) Semigroup C*-algebras of ax + b-semigroups. Transactions of the American Mathematical Society, 368(6), pp. 4417-4437. (doi: 10.1090/tran/6469)

Full text not currently available from Enlighten.


We study semigroup C*-algebras of ax+b-semigroups over integral domains. The goal is to generalize several results about C*-algebras of ax+b-semigroups over rings of algebraic integers. We prove results concerning K-theory and structural properties like the ideal structure or pure infiniteness. Our methods allow us to treat ax+b-semigroups over a large class of integral domains containing all noetherian, integrally closed domains and coordinate rings of affine varieties over infinite fields.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Li, Professor Xin
Authors: Li, X.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Transactions of the American Mathematical Society
Publisher:American Mathematical Society
ISSN (Online):1088-6850
Published Online:15 September 2015

University Staff: Request a correction | Enlighten Editors: Update this record